# SDR ASAA0781550

- Difficulty date: March 13, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Aircraft time: 51,702 hours, 25,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984213
- Part serial: 0522
- Condition: Malfunctioned
- Location: Tailcone
- Part time: 52,326 hours, 29,413 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPARTMENT EMERGENCY ESCAPE SLIDE FAILED TO DEPLOY DURING DEPLOYMENT TEST.  INDICATION WAS THAT THE TAIL CONE STRAP (LANYARD) DETACHED FROM THE SLIDE COVER VELCRO TAB BEFORE THE COVER COULD BE PULLED OPEN.  REPLACED COVER VELCRO TAB AND RETESTED SUCCESSFULLY ON 3-26-07.  ENGINEERING IS NOW CONSIDERING ESTABLISHMENT OF A TAB CONDITION CHECK.
